Alert archive / Arkansas / Tornado Warnings in 2020
Tornado Warning 46, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Sep 1, 2020, 2:27 PM CDT for 4 counties in Arkansas. It was in force for 33 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2020, 2:27 PM CDT (19:27 UTC)
- Expired
- Sep 1, 2020, 3:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cleburne County, AR, Faulkner County, AR, Van Buren County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 58 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 2:33 PM CDT | TORNADO | Guy, AR | A BARN ROOF WAS BLOWN OFF ON HIGHWAY 25 IN GUY. |
| Sep 1, 2:33 PM CDT | TORNADO | Guy, AR | POWER LINES ARE DOWN AT HIGHWAY 25 AND MODE RD. IN GUY. |
| Sep 1, 2:48 PM CDT | TORNADO | Quitman, AR | A TREE WAS DOWN ON CANDLESTICK RD. IN QUITMAN. |
| Sep 1, 2:50 PM CDT | TSTM WND DMG | Greenbrier, AR | MULTIPLE TREES DOWN AND ROOFS OFF OF MOBILE HOMES FROM E REPUBLICAN RD TO HWY 25 BETWEEN GREENBRIER AND GUY |
| Sep 1, 3:07 PM CDT | TORNADO | 3 Ne Hopewell, AR | SURVEY RESULTS REVEALED AN EF2 TORNADO SOUTH OF HEBER SPRINGS. THIS TORNADO FORMED NEAR CANDLESTICK ROAD EAST OF HWY 5, DAMAGING SEVERAL TREES AND AN OUTBUILDING. THE TORNADO CONTINUED NORTHEAST DAMAGING MORE TREES AND OUTBUILDINGS ALONG BLAKEY CIRCLE AND BLAK |
| Sep 1, 3:07 PM CDT | TORNADO | Heber Springs, AR | TREES WERE DOWN ON LIBBY RD. RIGHT OUTSIDE HEBER SPRINGS. |
| Sep 1, 3:10 PM CDT | TORNADO | 4 Sse Heber Springs, AR | TREES WERE REPORTED DOWN AND THERE WAS A HOUSE ENTRAPMENT ON HWY. 16 JUST SOUTHEAST OF HEBER SPRINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
701
WFUS54 KLZK 011927
TORLZK
ARC023-045-141-145-012000-
/O.NEW.KLZK.TO.W.0046.200901T1927Z-200901T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
227 PM CDT Tue Sep 1 2020
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Southeastern Van Buren County in north central Arkansas...
Western Cleburne County in north central Arkansas...
Northeastern Faulkner County in central Arkansas...
Northwestern White County in central Arkansas...
* Until 300 PM CDT.
* At 227 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Guy, or 15 miles north of Conway, moving northeast
at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Heber Springs... Greenbrier...
Greers Ferry... Quitman...
Guy... Rose Bud...
Damascus... Twin Groves...
Fairbanks... Woolly Hollow State Park...
Dam Site Marina... Brownsville...
Eden Isle... Enders...
Hopewell in Cleburne County... Pearson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3520 9238 3532 9248 3564 9208 3542 9189
TIME...MOT...LOC 1927Z 233DEG 30KT 3531 9237
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
552 follow-up statements
685
WWUS54 KLZK 011942
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
242 PM CDT Tue Sep 1 2020
ARC023-045-141-145-012000-
/O.CON.KLZK.TO.W.0046.000000T0000Z-200901T2000Z/
Van Buren AR-Cleburne AR-Faulkner AR-White AR-
242 PM CDT Tue Sep 1 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
SOUTHEASTERN VAN BUREN...WESTERN CLEBURNE...NORTHEASTERN FAULKNER AND
NORTHWESTERN WHITE COUNTIES...
At 242 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Quitman, or 16 miles southwest of Heber Springs,
moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Heber Springs... Greers Ferry...
Quitman... Guy...
Rose Bud... Damascus...
Twin Groves... Fairbanks...
Woolly Hollow State Park... Dam Site Marina...
Brownsville... Eden Isle...
Enders... Hopewell in Cleburne County...
Pearson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3525 9233 3536 9241 3564 9208 3542 9189
TIME...MOT...LOC 1942Z 239DEG 22KT 3536 9227
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
55154
WWUS54 KLZK 011949
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
249 PM CDT Tue Sep 1 2020
ARC045-141-145-011958-
/O.CAN.KLZK.TO.W.0046.000000T0000Z-200901T2000Z/
Van Buren AR-Faulkner AR-White AR-
249 PM CDT Tue Sep 1 2020
...THE TORNADO WARNING FOR SOUTHEASTERN VAN BUREN...NORTHEASTERN
FAULKNER AND NORTHWESTERN WHITE COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3542 9189 3536 9220 3536 9221 3540 9225
3564 9208
TIME...MOT...LOC 1948Z 235DEG 31KT 3539 9221
$$
ARC023-012000-
/O.CON.KLZK.TO.W.0046.000000T0000Z-200901T2000Z/
Cleburne AR-
249 PM CDT Tue Sep 1 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR WESTERN
CLEBURNE COUNTY...
At 248 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Quitman, or 12 miles southwest of Heber Springs,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Heber Springs... Quitman...
Dam Site Marina... Hopewell in Cleburne County...
Pearson... Brownsville...
Eden Isle...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3542 9189 3536 9220 3536 9221 3540 9225
3564 9208
TIME...MOT...LOC 1948Z 235DEG 31KT 3539 9221
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
55What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Sep 1, 12:25 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Sep 1, 12:25 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1225 PM CDT Tue Sep 1 2020 .UPDATE... Updated to include the 18Z aviation discussion. && .AVIATION... Showers and thunderstorms will continue across the western and northern portions of the state, with IFR and MVFR ceilings through the mid afternoon hours. Conditions will improve to VFR this afternoon through the evening hours for much of the state. By early morning, IFR/MVFR conditions will return as another round of showers and storms develops and moves through the state through much of the day Wednesday. && .PREV DISCUSSION...(ISSUED 619 AM CDT Tue Sep 1 2020) AVIATION...Updated w/ a discussion for the 01/12Z TAFs No major changes to the AVN fcst at this hour. Convection will persist over Wrn and Nrn AR through the morning hours, leaving significant cloud debris and OVC skies. IFR CIGs/VIS may accompany the passage of TSRA, and have included TEMPO groups at all terminals excluding S/E sites. VFR conditions will ensue later in the afternoon after TS dissipate around the state, with OVC mid lvl cloud deck in place. PREV DISCUSSION...(ISSUED 250 AM CDT Tue Sep 1 2020) Significant flash flooding possible across portions of southwestern, western, and central Arkansas through Thursday morning... SHORT TERM...Today Through Wednesday Night Regarding the short term, the fcst remains highly concerning for flooding potential across portions of Wrn, S/Wrn, and Cntrl AR over the next few days. Current radar mosaic imagery indicates some widespread convection over much of Ern OK, much of which has produced significant rainfall already early this AM. New development can be seen to south of ongoing storms, indicative of a LLJ of 20-30 kts, which will continue to fuel new convection through Tues morning beyond daybreak. Following early Mon morning convection over parts of Wrn and Cntrl AR, soil moisture remains excessive, leaving these areas extremely vulnerable to flash flooding. An airmass characterized by modest MLCAPE of 1500-2000 J/kg, and PWATs > 2" remains over the Wrn half of the state this morning. Hi-res CAM guidance continues to paint a training/backbuilding system along a stationary bndry, positioned over AR along the I-40 corridor. Along the bndry, sfc convergence will be maximized, in conjunction w/ the aforementioned LLJ and will support widespread rain and thunderstorms, of which will likely be efficient rainfall producers. High Chc PoPs will remain steady through Mon as the bndry advances slowly towards the N/E. Through the remainder of the fcst period, unsettled weather will persist as upper flow backs to become S/Wrly with an advancing shortwave trough. W/ no real alterations to the sfc airmass, rain and thunderstorms will continue across the Natural State as multiple perturbations traverse through the mean flow. LONG TERM...Thursday Through Monday A nearly stationary front near the Arkansas and Missouri border will begin pushing slowly southward on Thursday. Good chances of showers and thunderstorms will continue, but not for long. Later on Thursday/early Friday, a northwest wind flow aloft will drive a new cold front this way from the Plains. This front will barrel through the region, and will be followed by cooler and drier air. High pressure will build behind the Plains front, with no rain in the forecast through the weekend. Yet another cold front will arrive from the northwest as the period ends with chances of precipitation returning. Below to well below normal temperatures are in the forecast through the period. HYDROLOGY... Widespread rainfall totaling 2 to 6 or more inches is expected through mid/late week over much of western and southwestern Arkansas as well as portions of central Arkansas. Saturated soils and significant runoff from this morning's rain event are filling rivers across these areas... namely the Petit Jean, Fourche Lafave, and Ouachita Rivers. Uncertainty regarding the exact placement of heaviest rain in the coming days makes it difficult to ascertain how much of a river flood threat there will be, but preliminary forecast and modeling data suggest minor flooding will indeed be possible if not likely. Flash flooding is also likely on small, flashy creeks and tributaries. Other tributaries (e.g., the Caddo and Little Missouri Rivers) as well as the Saline River will be close enough to where heavy rain is expected that they will need to be monitored. Any outdoor/recreational interests on or near any waterway in western, southwestern, and central Arkansas should remain vigilant and updated with the latest forecast information. && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Thursday morning FOR Baxter-Boone- Clark-Cleburne-Conway-Dallas-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard-Jackson-Johnson-Lawrence-Logan-Marion- Montgomery-Newton-Perry-Pike-Polk-Pope-Pulaski-Randolph-Saline- Scott-Searcy-Sharp-Stone-Van Buren-White-Yell. && Aviation...SHELTON
Hazardous weather outlook, Sep 1, 3:02 AM CDT, 11 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 302 AM CDT Tue Sep 1 2020 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-020815- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 302 AM CDT Tue Sep 1 2020 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Tuesday, widespread rain and thunderstorms will persist over western and central Arkansas. Excessive soil moisture content across western and southwestern Arkansas has left the region extremely vulnerable to flash flooding, prompting the continuation of the flash flood watch. Heavy rainfall associated with thunderstorms through Tuesday could bring another 2+ inches to the region, and pose a significant flash flooding threat. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday Scattered to numerous showers and thunderstorms will continue on Wednesday, especially in northern and western sections of the state. One to more than two inches of rain could occur in the north and west. Additional flash flooding is possible, especially in portions of the Ouachita Mountains where the ground is nearly saturated. Precipitation will build to the south on Thursday, and will not tend to be as widespread and heavy. Drier air will arrive from the north on Friday, with rain mostly ending through the weekend. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/46
In the hours before
Local storm report, Sep 1, 10:14 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 AM CDT TUE SEP 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD MOUNT IDA 34.55N 93.63W
09/01/2020 MONTGOMERY AR LAW ENFORCEMENT
REPORTS OF PARTS OF HIGHWAY 270, 27, AND 88 ARE FLOODED
IN MONTGOMERY COUNTY.
&&
EVENT NUMBER LZK2000516
TRSLocal storm report, Sep 1, 10:53 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 AM CDT TUE SEP 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD WALDRON 34.90N 94.09W
09/01/2020 SCOTT AR LAW ENFORCEMENT
WATER RESCUE ALONG HIGHWAY 248W IN SCOTT COUNTY
&&
EVENT NUMBER LZK2000517
TRSLocal storm report, Sep 1, 11:00 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1100 AM CDT TUE SEP 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD WALNUT RIDGE 36.07N 90.96W
09/01/2020 LAWRENCE AR EMERGENCY MNGR
SOME STREETS IN AND NEAR WALNUT RIDGE INUNDATED. WATER
HAS SINCE RECEDED.
&&
EVENT NUMBER LZK2000518
COOPERSpecial weather statement, Sep 1, 12:35 PM CDT, 1 hour 52 minutes before
Special Weather Statement National Weather Service Little Rock AR 1235 PM CDT Tue Sep 1 2020 ARZ022-031-038-039-011800- Pope AR-Perry AR-Yell AR-Conway AR- 1235 PM CDT Tue Sep 1 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PERRY... SOUTHWESTERN CONWAY...NORTHEASTERN YELL AND SOUTHEASTERN POPE COUNTIES UNTIL 100 PM CDT... At 1235 PM CDT, Doppler radar was tracking a strong thunderstorm near Petit Jean River WMA, or 10 miles south of Russellville, moving northeast at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Russellville... Dardanelle... Atkins... Pottsville... Ola... Oppelo... Petit Jean State Park... Carden Bottoms... Petit Jean River WMA... Galla Creek WMA... Mosley... Birta... Ada... Lakeview in Yell County... Holla Bend... Mt George... Pontoon... Chickalah... Centerville... LAT...LON 3500 9321 3517 9330 3535 9293 3510 9280 TIME...MOT...LOC 1735Z 246DEG 21KT 3512 9317 55
Local storm report, Sep 1, 1:03 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
103 PM CDT TUE SEP 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD WALDRON 34.90N 94.09W
09/01/2020 SCOTT AR EMERGENCY MNGR
WIDESPREAD FLOODING AND MULTIPLE WATER RESCUES ACROSS
THE COUNTY. WATER GETTING INTO HOMES AND BUILDINGS IN
SOME LOCATIONS.
&&
EVENT NUMBER LZK2000519
TRSLocal storm report, Sep 1, 1:17 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
117 PM CDT TUE SEP 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD MENA 34.58N 94.24W
09/01/2020 POLK AR EMERGENCY MNGR
MULTIPLE HOUSE AND VEHICLE RESCUES AS A RESULT OF
WIDESPREAD FLOODING IN POLK COUNTY. US HIGHWAY 71 WAS
REPORTED AS FLOODED ALONG WITH SEVERAL COUNTY ROADS.
&&
61The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:57 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 13 hr |
| Sep 1, 2:39 AM CDT | Flash Flood Warning | LZK | Johnson, Logan, Scott | 6 hr |
| Sep 1, 4:18 AM CDT | Flash Flood Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Yell | 5 hr |
| Sep 1, 5:02 AM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott | 3 hr |
| Sep 1, 5:08 AM CDT | Special Weather Statement | LZK | Johnson, Pope, Yell | 52 min |
| Sep 1, 6:06 AM CDT | Special Weather Statement | LZK | Perry | 39 min |
| Sep 1, 6:30 AM CDT | Special Weather Statement | LZK | Garland, Montgomery | 45 min |
| Sep 1, 7:10 AM CDT | Special Weather Statement | LZK | Hot Spring, Saline | 35 min |
| Sep 1, 7:13 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 4 hr |
| Sep 1, 7:53 AM CDT | Flash Flood Warning | LZK | Montgomery, Perry, Polk, Scott, Yell | 3 hr |
| Sep 1, 8:21 AM CDT | Flash Flood Warning | LZK | Izard, Sharp | 3 hr |
| Sep 1, 8:54 AM CDT | Flash Flood Warning | LZK | Lawrence, Randolph | 2 hr |
| Sep 1, 9:03 AM CDT | Flash Flood Warning | LZK | Logan, Yell | 2 hr |
| Sep 1, 9:16 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Lawrence, Sharp, Stone | 2 hr |
| Sep 1, 9:46 AM CDT | Flash Flood Warning | LZK | Conway, Johnson, Logan, Pope, Searcy, Stone and 2 more | 5 hr |
| Sep 1, 11:09 AM CDT | Flash Flood Warning | LZK | Logan, Montgomery, Polk, Scott, Yell | 4 hr |
| Sep 1, 12:35 PM CDT | Special Weather Statement | LZK | Perry | 25 min |
| Sep 1, 12:43 PM CDT | River Flood Warning | LZK | Perry | 55 hr |
| Sep 1, 12:56 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 49 min |
| Sep 1, 1:36 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 39 min |
| Sep 1, 1:49 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren, White | 41 min |
| Sep 1, 1:56 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry | 34 min |
| Sep 1, 2:25 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 50 min |
| Sep 1, 2:48 PM CDT | Areal Flood Advisory | LZK | Garland, Johnson, Logan, Montgomery, Perry, Polk and 3 more | 10 hr |
| Sep 1, 2:55 PM CDT | Tornado Warning | LZK | Cleburne, White | 50 min |
| Sep 1, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 49 min |
| Sep 1, 3:30 PM CDT | Tornado Warning | LZK | Cleburne, Independence, Jackson, White | 45 min |
| Sep 1, 3:35 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke | 40 min |
| Sep 1, 3:39 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 51 min |
| Sep 1, 3:48 PM CDT | Special Weather Statement | LZK | Pulaski, White | 42 min |
| Sep 1, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 50 min |
| Sep 1, 4:13 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Prairie | 32 min |
| Sep 1, 4:18 PM CDT | Special Weather Statement | LZK | Arkansas | 27 min |
| Sep 1, 4:25 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 50 min |
| Sep 1, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 45 min |
| Sep 1, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 34 min |
| Sep 1, 5:10 PM CDT | Special Weather Statement | LZK | Jefferson | 50 min |
| Sep 1, 5:11 PM CDT | Special Weather Statement | LZK | Cleveland, Lincoln | 49 min |
| Sep 1, 5:13 PM CDT | Special Weather Statement | LZK | Jackson | 47 min |
| Sep 1, 5:14 PM CDT | Special Weather Statement | LZK | Prairie | 46 min |
Nearby
Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.